# SDR AALA20160426005

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 49,941 hours, 20,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  AFT CARGO COMPARTMENT LT TRANSITION ANGLE AT LBL 20 IS CORRODED, BETWEEN FS 727 & 878.  R & R TRANSITION ANGLE, BETWEEN STATIONS 727 & 878 IAW SRM 53-00-53-2R-5.
